Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

September 3, 2012Walker County, Alabama

NWS Birmingham, AL issued this special weather statement at Sep 3, 2012, 6:21 PM CDT for Walker County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 6:21 PM CDT (23:21 UTC)
Expired
Sep 3, 2012, 6:45 PM CDT
In force
24 min
Issued by
NWS Birmingham, AL

County Walker County, AL

The radar

The Birmingham radar (KBMX), 73 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WWUS84 KBMX 032321
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT MON SEP 3 2012

ALZ015-032345-
WALKER AL-
621 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER COUNTY UNTIL 645
PM CDT...

AT 618 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SIPSEY...OR 6 MILES NORTH OF SUMITON...MOVING SOUTH
AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SUMITON...
  DORA...
  ROCKY HOLLOW...
  BELOIT...
  BURNWELL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3390 8708 3390 8701 3386 8698 3386 8696
      3380 8696 3379 8697 3377 8703 3369 8704
      3368 8706 3366 8706 3366 8709 3363 8710
      3363 8712 3388 8720 3391 8709
TIME...MOT...LOC 2322Z 342DEG 18KT 3382 8706

$$

GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:20 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 3, 3:20 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT MON SEP 3 2012

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

MESOSCALE UPDATE...

THROUGH THE REST OF THE AFTERNOON AND INTO THE
EARLY EVENING HOURS...WE WILL SEVERAL FACTORS THAT WILL
CONTRIBUTE TO A SEVERE THREAT ACROSS A GOOD PORTION OF CENTRAL
ALABAMA. FIRST AND FOREMOST WE ARE STILL...SIGH...DEALING WITH THE
REMNANTS OF ISAAC THIS AFTERNOON. AS THE REMNANT LOW FINALLY
BEGINS TO TURN MORE SOUTHEAST THAN EAST AS MODELS HAD PROGGED
EARLIER TODAY...WE ARE SEEING MORE OF A WARM AIR ADVECTION INTO
THE AREA...ESPECIALLY AT 700 AND 500 MB LEVELS. THIS WILL HELP TO
CONTRIBUTE TO THE NEEDED LIFT AND RISING MOTION AS WE WILL BE ON
THE WEST SIDE OF THE MAIN UPPER TROUGH AS IT CONTINUES TO SLIDE
SOUTHEAST.

THE MAIN CONFLUENCE ZONE APPEARS TO EXIST FROM ARK/MISS BORDER ESE
TO TCL WHERE BANK OF CLOUDS HAS DEVELOPED WITH PEAK HEATING OF THE
DAY. THE VERY JUICY AIRMASS OVER MS WITH MOSTLY SUNNY SKIES SUGGESTS
THE CAP WILL PROBABLY BREAK IN THE NEXT COUPLE OF HOURS...AND SE
STORM MOTIONS WOULD TAKE THESE MS STORMS INTO WEST CENTRAL ALABAMA
WITH TIME. WE ARE SEEING CLEARING ACROSS WESTERN HALF OF STATE AND
MISSISSIPPI SUGGESTS AT LEAST SOME RECOVERY POSSIBLE BY LATE
AFTERNOON FOR AREAS THAT HAD RAIN THIS MORNING...AND THEREFORE
DESTABILIZATION NEEDED FOR ROBUST UPDRAFTS. WITH THE BEST EFFECTIVE
BULK SHEAR AT 30 TO 40 KT ACROSS WESTERN HALF OF STATE...ASSOCIATED
WITH 700 AND 500 MB  TROUGH OR REFLECTION OF ISAAC. WOULD THINK THAT
THIS AREA WOULD BE BEST FOR MULTICELL/SUPERCELL STORM ORGANIZATION.
THIS IS BEING SUPPORTED BY SOME BROAD ROTATION ALREADY PRESENT
ACROSS WEST CENTRAL ALABAMA. THIS AREA ALSO CORRESPONDS WITH SPC
MESOANALYSIS...WHERE SUPERCELL COMPOSITE INDEX OF 8 TO 12 IS NOW
PAINTED OVER WEST CENTRAL ALABAMA. 15 TO 25 KT OF 0-1 KM BULK SHEAR
ACROSS CENTRAL ALABAMA PER SPC MESOANALYSIS AND KBMX VAD WIND
PROFILE. ALSO 100-300 M2/S2 OF 0-1 KM SRH. BOTH SUGGEST POSSIBLE
TORNADO THREAT EXISTS ACROSS THE AREA. SO CAN THE THREAT BE
MAXIMIZED. LCL HEIGHTS LOWER THAN YESTERDAY. ABOUT 500 TO 750 METERS
ACROSS AREA. TRANSLATES TO 1500 TO 2500 FT. THIS MATCHES CURRENT BKN
CLOUD DECK OVER EET VERY WELL. COMBINED WITH SHEAR MENTIONED ABOVE I
THINK LOW LEVEL CIRCULATIONS MAY HAVE AN EASIER TIME REACHING THE
GROUND TODAY COMPARED TO YESTERDAY. EVEN IF THE TORNADO THREAT DOES
NOT MATERIALIZE STEEP LOW LEVEL LAPSE RATES /FROM ABOVE RAIN COOLED
VERY NEAR SFC LAYER TO ABOUT 675 MB...OR ~4 KM AGL/ SUGGESTS A
DAMAGING DOWNBURST WIND POTENTIAL IF ORGANIZED STORMS DEVELOP. WE
WILL NEED TO CONTINUE TO MONITOR THROUGH THE AFTERNOON...ESPECIALLY
UPSTREAM IN MISSISSIPPI AND TENNESSEE.

77/16

FORECAST DISCUSSION...

THIS EVENINGS FORECAST REALLY IS BASED ON THE BASIS OF REDEVELOPMENT
IN THE NORTH AND WEST ACROSS MISSISSIPPI AND TENNESSEE. LOOK FOR THE
NUMEROUS SCATTERED SHOWERS AND THUNDERSTORMS TO POSSIBLY DEVELOP
ONCE AGAIN LATE AND THEN SLIDE THROUGH AS ANOTHER MCS AS WE WILL
ONCE AGAIN BE IN NORTHWEST FLOW. ALTHOUGH WITH THE WARM AIR
ADVECTION THE ADDED LIFT WILL HELP TO CONTINUE THE DEVELOPMENT EVEN
BEHIND THE MCS...MUCH LIKE THIS PREVIOUS MORNING.

AS WE CONTINUE THROUGH MIDWEEK...WE SEE THAT A PIECE OF ENERGY
ASSOCIATED WITH ISAAC DOES TRY TO MAKE ITS WAY HOME AND BACK INTO
THE GULF OF MEXICO. IN FACT WOULD NOT SURPRISED IF WE WERE TO SEE A
SURFACE LOW DEVELOP LATER ON AS THE UPPER LOW MAKES IT TOWARD
FLORIDA. ONCE IT GETS BACK INTO THE GULF WE SHOULD BE CLEAR OF ANY
IMPACTS.

ATTENTION THEN FOCUSES ON A STRONG COLD FRONT FOR THIS TIME OF THE
YEAR. BUT SINCE WE HAVE GENERALLY BEEN A MONTH AHEAD IN REGARDS TO
THE SEASONS...THIS FRONT IS DEFINITELY NOT OUT OF THE REALM OF
POSSIBILITIES. LOOK FOR THE BEST CHANCES OF RAIN TO BE FRIDAY
NIGHT/SATURDAY AS THE FRONT MAKES IT WAY INTO THE AREA. WILL NEED TO
CONTINUE TO EVALUATE FOR ANY SEVERE POTENTIAL WITH THE FRONT...BUT
WANTED TO GET PAST THIS EVENT THIS AFTERNOON BEFORE DIGGING TO DEEP
AS CONFIDENCE IS LOW AT THIS TIME.

16

&&

.AVIATION...

18Z TAF DISCUSSION.

PRECIP HAS ENDED FOR NOW AT TCL...BHM...AND EET...AND THE BACK EDGE
OF THE RAIN SHOULD REACH ANB BY THE 18Z TAF VALID TIME.  LOOKS LIKE
THE MAIN AREAS OF CONVECTION MAY ACTUALLY MISS BOTH MGM AND TOI...
ALTHOUGH WILL HAVE TO LOOK OUT FOR STORMS FILLING IN AND EXPANDING
IN COVERAGE AS THE AFTERNOON ROLLS ALONG. THERE IS ALSO A CHANCE
THAT THERE MAY BE SOME RE-DEVELOPMENT OF SHOWERS/STORMS BACK WEST OF
I-65.  ALTHOUGH THE MODELS ARE IN FAVOR OF THIS...I GET A SENSE THAT
THE RAIN HAS ENDED IN MOST AREAS (ALL BUT THE EAST AND SOUTHEAST)
UNTIL AT LEAST TOMORROW AFTERNOON.

THERE'S SOME DRY AIR TRYING TO WORK IN FROM THE WEST...IN THE WAKE
OF THE MORNING RAIN AREA. THIS WILL PROBABLY HELP TO GET/KEEP
TCL...EET...AND BHM IN THE VFR CATEGORY FOR A WHILE THIS AFTERNOON
AND EVENING. BUT ALL SIGNS POINT TO LOW CLOUD AND FOG DEVELOPMENT
ONCE AGAIN LATE TONIGHT INTO EARLY TUESDAY MORNING.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  86  71  89  72 /  60  60  30  40  20
ANNISTON    72  85  72  89  74 /  70  70  30  50  20
BIRMINGHAM  73  86  73  90  75 /  60  60  30  40  20
TUSCALOOSA  73  90  74  94  74 /  70  50  30  30  20
CALERA      72  86  73  90  74 /  70  60  30  40  20
AUBURN      72  85  71  87  71 /  70  60  40  50  20
MONTGOMERY  73  89  74  92  74 /  70  70  50  50  20
TROY        73  85  72  88  72 /  70  60  50  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

77/16/61
Hazardous weather outlook, Sep 3, 12:58 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1258 PM CDT MON SEP 3 2012

ALZ011>015-017>050-041800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1258 PM CDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES...
ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. THE
TIME WITH THE HIGHEST SEVERE STORM THREAT IS FROM FROM 5 PM UNTIL
MIDNIGHT. THE AREA WITH GREATEST SEVERE STORM THREAT...INCLUDING A
SLIGHTLY ENHANCED TORNADO RISK...IS ROUGHLY FROM THE CITIES OF
ONEONTA...SYLACAUGA...AND MONTGOMERY...WESTWARD TO THE MISSISSIPPI
STATE LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Sep 3, 5:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT MON SEP 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SELMA                   32.42N 87.02W
09/03/2012                   DALLAS             AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN IN DOWNTOWN SELMA. AT
            LEAST 8 STRUCTURES HAVE SOME TYPE OF ROOF DAMAGE.

&&

AG
Special weather statement, Sep 3, 5:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT MON SEP 3 2012

ALZ043-032330-
ELMORE AL-
541 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ELMORE COUNTY UNTIL
630 PM CDT...

AT 539 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DEATSVILLE...OR 8 MILES NORTH OF MILLBROOK...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLBROOK...
  WETUMPKA...
  COOSADA...
  ELMORE...
  TEN CEDAR ESTATES...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3244 8619 3246 8619 3245 8620 3247 8622
      3247 8623 3248 8622 3250 8625 3247 8629
      3249 8631 3245 8632 3246 8641 3269 8641
      3265 8603 3243 8605
TIME...MOT...LOC 2242Z 282DEG 21KT 3259 8636

GRANTHAM
Special weather statement, Sep 3, 5:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT MON SEP 3 2012

ALZ040-032330-
DALLAS AL-
543 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS COUNTY UNTIL 630
PM CDT...

AT 541 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BENTON TO FIVE POINTS...AND
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DALLAS LAKE...
  BELKNAP...
  CARLOWVILLE...
  MINTER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3235 8728 3229 8685 3228 8686 3224 8683
      3224 8682 3223 8681 3222 8691 3207 8691
      3207 8703
TIME...MOT...LOC 2243Z 317DEG 18KT 3224 8684 3227 8719

GRANTHAM
Special weather statement, Sep 3, 5:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT MON SEP 3 2012

ALZ017-024-032330-
BLOUNT AL-JEFFERSON AL-
547 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON AND
SOUTHWESTERN BLOUNT COUNTIES UNTIL 630 PM CDT...

AT 546 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARKADELPHIA...OR 11 MILES NORTHEAST OF SUMITON...
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ARKADELPHIA...
  WARRIOR...
  TRAFFORD...
  KIMBERLY...
  MORRIS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3373 8664 3366 8691 3378 8700 3379 8697
      3380 8696 3386 8697 3387 8693 3392 8692
      3392 8690 3394 8688 3395 8685
TIME...MOT...LOC 2248Z 327DEG 18KT 3388 8693

GRANTHAM
Special weather statement, Sep 3, 6:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT MON SEP 3 2012

ALZ023-040000-
TUSCALOOSA AL-
610 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 700 PM CDT...

AT 605 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COKER TO MOUNDVILLE...AND
MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COKER...
  STILLMAN COLLEGE...
  PALMORE PARK...
  HULL...

&&

LAT...LON 3331 8781 3320 8758 3301 8756 3300 8762
      3301 8772 3302 8771 3301 8776 3302 8778
TIME...MOT...LOC 2311Z 316DEG 19KT 3323 8774 3303 8760

GRANTHAM
Special weather statement, Sep 3, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT MON SEP 3 2012

ALZ015-032345-
WALKER AL-
621 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER COUNTY UNTIL 645
PM CDT...

AT 618 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SIPSEY...OR 6 MILES NORTH OF SUMITON...MOVING SOUTH
AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SUMITON...
  DORA...
  ROCKY HOLLOW...
  BELOIT...
  BURNWELL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3390 8708 3390 8701 3386 8698 3386 8696
      3380 8696 3379 8697 3377 8703 3369 8704
      3368 8706 3366 8706 3366 8709 3363 8710
      3363 8712 3388 8720 3391 8709
TIME...MOT...LOC 2322Z 342DEG 18KT 3382 8706

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:06 PM CDTSpecial Weather StatementBMXBlount39 min
Sep 2, 7:17 PM CDTAreal Flood AdvisoryBMXMarion, Winston118 min
Sep 2, 7:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Sep 2, 7:30 PM CDTSpecial Weather StatementBMXMarion, Winston45 min
Sep 2, 7:47 PM CDTSpecial Weather StatementBMXMarion28 min
Sep 2, 7:58 PM CDTSpecial Weather StatementBMXEtowah47 min
Sep 2, 8:14 PM CDTSpecial Weather StatementBMXMarion, Winston46 min
Sep 2, 8:23 PM CDTSpecial Weather StatementBMXCherokee52 min
Sep 2, 9:05 PM CDTSpecial Weather StatementBMXWinston25 min
Sep 2, 9:10 PM CDTAreal Flood AdvisoryBMXEtowah110 min
Sep 2, 9:12 PM CDTSevere Thunderstorm WarningBMXLamar, Marion48 min
Sep 2, 9:27 PM CDTAreal Flood AdvisoryBMXMarion, Winston108 min
Sep 2, 9:43 PM CDTSpecial Weather StatementBMXWinston47 min
Sep 2, 9:56 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion49 min
Sep 2, 9:58 PM CDTAreal Flood AdvisoryBMXLamar2 hr
Sep 2, 10:45 PM CDTSpecial Weather StatementBMXWalker, Winston45 min
Sep 2, 10:49 PM CDTSpecial Weather StatementBMXLamar, Pickens41 min
Sep 2, 11:33 PM CDTSpecial Weather StatementBMXBlount, Jefferson, Pickens, Tuscaloosa57 min
Sep 3, 8:57 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson, St. Clair, Walker3 hr
Sep 3, 2:43 PM CDTSpecial Weather StatementBMXLee, Macon, Russell62 min
Sep 3, 3:10 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa50 min
Sep 3, 3:13 PM CDTAreal Flood AdvisoryBMXLee, Macon, Russell2 hr
Sep 3, 3:35 PM CDTSpecial Weather StatementBMXBibb, Perry55 min
Sep 3, 3:48 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Russell42 min
Sep 3, 3:55 PM CDTSevere Thunderstorm WarningBMXPerry35 min
Sep 3, 3:59 PM CDTTornado WarningBMXPerry13 min
Sep 3, 4:27 PM CDTSpecial Weather StatementBMXBarbour48 min
Sep 3, 4:29 PM CDTAreal Flood AdvisoryBMXTuscaloosa2 hr
Sep 3, 4:32 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas, Perry58 min
Sep 3, 5:04 PM CDTSpecial Weather StatementBMXJefferson26 min
Sep 3, 5:07 PM CDTSpecial Weather StatementBMXHale23 min
Sep 3, 5:08 PM CDTSpecial Weather StatementBMXHale37 min
Sep 3, 5:22 PM CDTSpecial Weather StatementBMXLowndes, Montgomery38 min
Sep 3, 5:30 PM CDTAreal Flood AdvisoryBMXJefferson2 hr
Sep 3, 5:31 PM CDTSevere Thunderstorm WarningBMXHale44 min
Sep 3, 5:41 PM CDTSpecial Weather StatementBMXElmore49 min
Sep 3, 5:43 PM CDTSpecial Weather StatementBMXDallas47 min
Sep 3, 5:47 PM CDTSpecial Weather StatementBMXJefferson43 min
Sep 3, 5:49 PM CDTAreal Flood AdvisoryBMXHale, Perry116 min
Sep 3, 5:50 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery55 min
Sep 3, 5:54 PM CDTSevere Thunderstorm WarningBMXPerry51 min
Sep 3, 6:10 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Sep 3, 6:16 PM CDTSevere Thunderstorm WarningBMXHale44 min
Sep 3, 6:19 PM CDTFlash Flood WarningBMXHale, Perry3 hr
Sep 3, 6:28 PM CDTSpecial Weather StatementBMXJefferson47 min
Sep 3, 6:29 PM CDTSpecial Weather StatementBMXGreene61 min
Sep 3, 6:32 PM CDTSpecial Weather StatementBMXBullock58 min
Sep 3, 6:40 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens50 min
Sep 3, 6:54 PM CDTFlash Flood WarningBMXHale, Tuscaloosa3 hr
Sep 3, 6:57 PM CDTSevere Thunderstorm WarningBMXHale63 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.